A note on weak factorization of a Meyer-type Hardy space via a Cauchy integral operator

Yongsheng Han, Ji Li, Cristina Pereyra, Brett D. Wick

    Research output: Contribution to journalArticle

    Abstract

    This paper provides a weak factorization for the Meyer-type Hardy space H1b(R), and characterizations of its dual BMOb(R) and its predual VMOb(R) via boundedness and compactness of a suitable commutator with the Cauchy integral CΓ, respectively. Here b(x)=1+iA′(x) where A′∈L(R), and the Cauchy integral CΓ is associated to the Lipschitz curve Γ={x+iA(x):x∈R}.
    Original languageEnglish
    Pages (from-to)307-327
    Number of pages21
    JournalStudia Mathematica
    Volume253
    Issue number3
    DOIs
    Publication statusPublished - 2020

    Keywords

    • Cauchy integral
    • commutator
    • wark factorization
    • Hardy space H¹
    • BMO
    • VMO
    • Commutator
    • Weak factorization
    • Hardy space H

    Fingerprint Dive into the research topics of 'A note on weak factorization of a Meyer-type Hardy space via a Cauchy integral operator'. Together they form a unique fingerprint.

    Cite this